An Approximate Regularized Trace Formula for an Ordinary Fourth-Order Differential Operator
Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 979-981
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_7_a16,
author = {V. V. Dubrovskii and V. V. Raspopov},
title = {An {Approximate} {Regularized} {Trace} {Formula} for an {Ordinary} {Fourth-Order} {Differential} {Operator}},
journal = {Differencialʹnye uravneni\^a},
pages = {979--981},
year = {2002},
volume = {38},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_7_a16/}
}
TY - JOUR AU - V. V. Dubrovskii AU - V. V. Raspopov TI - An Approximate Regularized Trace Formula for an Ordinary Fourth-Order Differential Operator JO - Differencialʹnye uravneniâ PY - 2002 SP - 979 EP - 981 VL - 38 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_2002_38_7_a16/ LA - ru ID - DE_2002_38_7_a16 ER -
V. V. Dubrovskii; V. V. Raspopov. An Approximate Regularized Trace Formula for an Ordinary Fourth-Order Differential Operator. Differencialʹnye uravneniâ, Tome 38 (2002) no. 7, pp. 979-981. http://geodesic.mathdoc.fr/item/DE_2002_38_7_a16/